# SDR ABXA9801058

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 99115434
- Condition: Cracked
- Location: Bs 541
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE RIGHT VERTICAL FLOORBEAM SUPPORT CRACKED AT STATION 541.  REPLACED RIGHT FLOORBEAM STRUT IAW DC9 SRM 51-30-2 AND 51-30-5.
